# SDR CALA2025101610160

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,386 hours, 21,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR DISARM LEVER FEELS STIFF AT 4L INSPECTED4L DOOR SLIDE GIRT BAR AND ATTACH POINTS NO DEFECTS NOTED . FOUND GIRT BAR SLIDE AND PIVOT POINT DRY WITH NO GREASE. GREASED AREA WITH LOW TEMP GREASE CYCLED DISARM SEVERAL TIMES OPS CHECKS GOOD
